Skip to Content

I have UTI to the point of going to the ER is this a side effect of Merina birth control?

Responses (3)

Rajive Goel 13 Dec 2010

It could be one of the side effects of Mirena, it would be recommended to seek advice from a gynecologist, just to be on the safe side.

Take care, be well & safe!

Anonymous 13 Dec 2010

Hi rwallis,
Please get thyself to the ER, regardless of it being a cause of birth control or not a UTI is incredibly pain ful! You may want to purchase Azo Standard, tis a natural product that can be bought at any pharmacy, and it works great on UTI pain. It does however, turn urine bright orange, so you might want to use a panti liner to protect your lingerie. Sorry to be so graphic.
Let us know how you are doing.

kerrikeats 21 Dec 2010

It may be a side affect of your birth control, but only your doctor can answer that for sure. UTI's can be caused by a number of reasons, and can be very painful. I've learned that AZO Extra Strength, which can be found in almost all drug stores (Walgreens, CVS, etc) helps immensely and rather quickly. Azo is just temporary relief for the pain, and usually a antibiotic must be taken (like Cipro or Levaquin) to actually cure the infection. Hope you feel better soon!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions